# SDR UALA2011050902263

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 700 - 760, LBL 58, WL 208.1, FLOORBEAM AND SUPPORT STRUCTURE HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED:  REPLACED INTERCOSTAL FROM STA 680 - 700, STA 700 - 720, LBL 58 ON PEMCO NR 2529N00344 PER EA PD.
